MathSciNet Relay Station
MathSciNet bibliographic data
MR1676930 37E15 (37E25 54H20)
Leseduarte, M. Carme; Llibre, Jaume On the full periodicity kernel for one-dimensional maps. Ergodic Theory Dynam. Systems 19 (1999), no. 1, 101–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement